MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US PFC SIG RPF INS SZ 4 10MM; PFC SIGMA RP-F : KNEE TIBIAL INSERT

DEPUY ORTHOPAEDICS INC US PFC SIG RPF INS SZ 4 10MM; PFC SIGMA RP-F : KNEE TIBIAL INSERT
Catalog Number 951040
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 10/16/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
Revision of a pfc sigma.Reason for revision was due to poly wear.Femoral, tibial, and patella implants were not revises as they were well fixed.Poly debris was removed and the area was thoroughly cleaned.No indication of wear on the femoral or tibial components.Patient left side.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: revision of a pfc sigma from [year].Reason for revision was due to poly wear.Femoral, tibial, and patella implants were not revises as they were well fixed.Poly debris was removed and the area was thoroughly cleaned.No indication of wear on the femoral or tibial components.Patient left side.The product was not returned to j&j medtech orthopaedics; however, photos were provided for review.See attachment(b)(4).The photo investigation found wear, and damage consistent with 19 years of service with articular loading within anticipated regions of the insert.The posterior-medial portion of the insert was damaged, consistent with rotation between the femoral component and the mating articular portions of the tibial insert.As the device was not returned, an as-received condition could not be assessed, and a dimensional inspection and document/specification review were not completed.The overall complaint was confirmed as the observed condition of the pfc sig rpf ins sz 4 10mm would have contributed to the complained device issue.Based on the investigation findings and the provided information, a potential cause was not established and it has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the reported complaint condition.As part of j&j medtech orthopaedics quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot: a manufacturing record evaluation was performed for the finished device below and no non-conformances or manufacturing irregularities were identified.Product code: 951040.Lot number: zp8pg4000.1) quantity manufactured: 11.2) date of manufacture: 4/25/2005.3) any anomalies or deviations identified in dhr: none.4) expiry date: 4/24/2010.5) ifu-0902-00-769.

Brand Name
PFC SIG RPF INS SZ 4 10MM
Common Device Name
PFC SIGMA RP-F : KNEE TIBIAL INSERT
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer (Section G)
JTE WARSAW MFG SITE
700 orthopaedic drive
warsaw IN 46582
Manufacturer Contact
kate karberg
700 orthopaedic dr.
warsaw, IN 46581-0988
3035526892
MDR Report Key20558651
Report Number1818910-2024-22562
Device Sequence Number8980048
Product Code NJL
UDI-Device Identifier10603295230410
UDI-Public(01)10603295230410(17)100424(10)ZP8PG4000
Combination Product (Y/N)N
Initial Reporter CountryNZ
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/29/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/24/2010
Device Catalogue Number951040
Device Lot NumberZP8PG4000
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/15/2024
Supplement Date Received by Manufacturer02/10/2025
Initial Report FDA Received Date10/29/2024
Supplement Report FDA Received Date02/11/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/25/2005
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale